# SDR DALA2020021071052

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,566 hours, 19,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 27d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 6376965) AISLE LIGHT DAMAGED ON SEAT 27D. CORRECTIVE ACTION: REPLACED LIGHT AND BUMPER ASSY PER CMM 25-21-52.
